# SDR 03FDEA01973

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 36,294 hours, 25,094 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermostat
- Part number: 39270811
- Part serial: P5688
- Condition: Inoperative
- Location: Anti-Ice Sys
- Part time: 9,610 hours, 7,162 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 7500 FT ANTI ICE DUCT OVERHEAT NR 2 LIGHT ILLUMINATED.  TEMP WAS FULL HOT 250 DEG C, THEN EXTINGUISHED SHORTLY AFTER (30 SEC) NR 2 LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  DUCT OVERHEAT LIGHT ILLUMINATED ONCE AGAIN AFTER LANDING.  REMOVED AND REPLACED NR 2 ENG THERMOSTATIC VALVE PER MM 30-21-021-4.  RAN ENGINES AT HIGH PWR ANTI-ICE TEMP INDICATION WAS AT 219 DEG C; WELL BELOW 490 DEG C THRESHOLD PER MM 30-21-001-0 WHICH ILLUMINATES THE OVERHEAT LIGHT.
